# SDR DL757080812

- Difficulty date: May 30, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N641DL
- Make and model: Boeing 757232
- Aircraft serial: 23995
- Aircraft time: 66,164 hours, 29,792 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 20L AT 1680 AND STA 1700 FOUND CRACKED AND CORRODED.  REMOVED DAMAGE, FABRICATED STRINGER, SPLICED, TREATED, IAW 757 SRM 51-40-05 F 201,
